# SDR CALA2011101400662

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 24,949 hours, 8,395 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LT HORIZ STAB LOWER SKIN CRACKED ON RIB LOCATION 138.70 24 3/4" AFT OF LEADING EDGE 1 INCH IN LENGTH REMOVED DAMAGE AND INSTALLED REPAIR IAW SRM 55-10-01 REPAIR 11 PERFORM INITIAL DVI AND LFEC INSP AFTER 56000 FLT CYC`S FOLLOWED BY REPEAT INSP`S AT 9000 FLT CYC INTERVALS PER SRM 55-10-01 REPAIR 11 STEP 5 A TABLE 204 REF N/R 6110904 SKIN CRACKS ON RIB 138.70 AT 24 3/4 AND 32 3/4 COVERED BY COMMON REPAIR LT HORIZ STAB LWR SKIN CRACKED. PER SRM 55-10-01, REPAIR 11 INSTALLED REPAIR. INSPECT REPAIR W/I 56,000 FLT CYC`S AFTER REPAIR INSTALLED, THEREAFTER EVERY 9,000 FLT CYC`S. 1) INIT: W/I 56K F/C FROM TIME OF REPAIR. INIT TO AUTO-ITO TO 2) RIR: W/I EVERY 9K F/C THEREAFTER (M&E 58-9955-8-1194)-ODEE
